# SDR IPXA2025050866959

- Difficulty date: April 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033210
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT Y1456, FR11 TO FR15A CORRODED AT MANY LOCATIONS DOT# 110-34 JP-110.  INSTALLED NEW FLOOR SUPPORT PART NUMBER BAC1505-100590 IAW SRM 51-40-21, MATERIAL INFO: SEALANT PS870-B1/2, BATCH NUMBER 0004371367, HI-LOKS PART NUMBER EN6115K3-4,BATCH NUMBER 0004084645 QTY 10EA , RIVETS PART NUMBER MS20470AD6-10, BATCH NUMBER 0004201341, QTY 0.40LB.
